When you are on synthroid. Can you have increased muscle/tendon reflexes. I was currently overmedicated with synthroid and am haveing more Hyperthyroid symptoms. Muscle twitches and my dr said my reflexes are very quick???
Being that a symptom of HYPO is slower reflexes, I'd say yes. Also, muscle twitches are a sign of being HYPER. What's your TSH level? You could be experiencing those symptoms because of a change in TSH (though you are not HYPER).
Muscle twitches (such as eye twitches) are from improper ratio of calcium to magnesium. Not enough of one or the other. In my case, I needed to take magnesium ... fixed it. (use citrate or malate... oxide is least helpful).
Calcium is used by the body (e.g. heart) to contract muscles. Magnesium is used to relax the muscle. Too much calcium chases magnesium out of the cells. Too much magnesium chases calcium out of the cells. Most believe the proper ratio is 2 to 1 (calcium to mag).
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.